| Model Number |
KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during the acromioclavicular joint repair, the button of the first ar-2372blo (15500856) did not flip and the button was pulled out.The second ar-2372blo (15474037) have a failure with the shaft, so they could not insert the button.They used a different shaft from another ar-2372blo to insert the button.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.